Can you take tramadol for menstrual cramps
A:Yes you can use Tramadol for Menstrual Cramps. ChaCha! [ Source: http://www.chacha.com/question/can-you-take-tramadol-for-menstrual-cramps ]
More Answers to "Can you take tramadol for menstrual cramps"
- Can you take tramadol for menstrual cramps
- Yes you can use Tramadol for Menstrual Cramps.
Related Questions Answered on Y!Answers
- What do you do when you overdose on tramadol?
- Q: I am prescribed to Tramadol by the doctor for my period, i get really bad menstrual cramps and nothing helps, not Midal,Tylenol, Alieve, heat, or anything. I'm prescribed 50mg, plus 750mg to 1g of acetaminophen. when i got up for school at 5:07 i took the t, and by 745 nothing happened yet, so i took another Tramadol tablet. the pain went away, and i felt fine, at 11:30 i went to lunch and by the time i got to the food i got really light headed, i went to the school nurse, i was white as a ghost, and she had me lay down, and i felt fine. the nurse made me go home because she didn't know what caused it. i got home, and tried eating crackers my body was forgetting how to swallow, and my head keeps getting dizzy, not to the point of passing out tho, and i drink Kool-Aid and i throw up after every drink. what can i do to get this out of my system, and feel better?i don't know if it is from over dosage or not, because i felt fine all day long so far, and its just now getting to making me feel sick. it could be from drinking out of my friend who is sicks water bottle. i know now to not take more then said on bottle, even if its not from it.
- A: you should probably see a doctor right away
- Something's not right, I need help... bad.?
- Q: Kay, I've been diagnosed with Fibromyalgia for about a year now. It seems like my symptoms are getting worse, along with others popping up left and right. I'm getting this rushing feeling in my brain like it's moving around inside my skull and I feel like someone keeps swinging me around the room. I've been hurting a lot more lately and I'm getting more severe headaches and even when I take muscle relaxants I can't sleep well, if at all. And I've been getting muscle twitches, those can happen in a small group of muscles or my WHOLE leg! This is really getting ridiculous. Any help here?I'm 16 years old.(Jr. in High School.)I wiegh 130 punds(lbs.) and am 5 feet 7 inches tall (5'7")I'm taking...Yaz(for severe menstrual cramps, not to prevent birth. I've also taken 18 pills of this pack.)Cyclobenzaprine(5MG)Tramadol(50-100MG)Cymbalta(60MG)All of these are being taken daily as instructed by doctors.(psychologist/rhumetologist) I was taking 2 Lyrica pills (75 MG) twice a day, but stopped this because we thought it was causing the muscle twitches. They aren't as bad or frequent now that I've stopped but they aren't getting better...I really need help... This is getting so difficult, my boyfriend is really worried about me and my parents just don't know what to do, my mom was diagnosed with Fibromyalgia about 6 or 7 years ago.Hopefully I gave you all the information I can to help you guys help me... Thanks so much!
- A: I would recommend a consultation with a neurologist to see if they might be able to help figure out what is going on.Please e-mail me off site because I have some additional questions for you. Please put in the subject line: "Fibromyalgia" so that I will know what it's in regards to.
Prev Question: What can i do for really bad menstrual cramps
People also view